# SDR REXA2024100100763

- Difficulty date: October 2, 2023
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 28,277 hours, 18,903 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670332521
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 20R SPLICE IS CORRODED AT FS 477 REMOVED CORRODED STRG 20R SPLICE AT FS 477.00 IAW CRJ-900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01. FABRICATED NEW STRINGER SPLICE PN. SH670-332S2-1 PER SAMPLE WITH EXTRUSION PN. N126-3999 LOT# A751431 PO# 5000008829 IAW CRJ900 SRM 51-40-11-001-001-A01 AND SRM 51-24-36-001-001-A01 INSTALLED NEW STRINGER SPLICE PN# SH670-33252-1 AT STAG 20R STA FS 477 IAW CRJ 900 SRM 51-42-06-001-001-A01
